Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 122, NWS Wichita, KS

May 23, 2011Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 23, 2011, 5:06 PM CDT for Sumner County, Kansas. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 5:06 PM CDT (22:06 UTC)
Expired
May 23, 2011, 5:28 PM CDT
In force
22 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sumner County, KS

The radar

The Wichita radar (KICT), 36 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 5:20 PM CDTHAIL 0.753 N Wellington, KSREPORT CAME FROM MILE MARKER 22 ON THE KANSAS TURNPIKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1801 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS53 KICT 232206
SVRICT
KSC191-232245-
/O.NEW.KICT.SV.W.0122.110523T2206Z-110523T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 5 MILES NORTHEAST OF WELLINGTON...AND MOVING NORTH AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELLE PLAINE AND RIVERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3724 9733 3727 9744 3748 9745 3748 9729
      3747 9715 3724 9715
TIME...MOT...LOC 2206Z 188DEG 12KT 3733 9732
WIND...HAIL 60MPH 1.00IN

$$

DARMOFAL
3 follow-up statements
810 
WWUS53 KICT 232214
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
514 PM CDT MON MAY 23 2011

KSC191-232245-
/O.CON.KICT.SV.W.0122.000000T0000Z-110523T2245Z/
SUMNER KS-
514 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SUMNER COUNTY UNTIL 545 PM CDT...

AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTHEAST OF WELLINGTON...MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BELLE PLAINE AND RIVERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3724 9733 3727 9744 3748 9745 3748 9729
      3747 9715 3724 9715
TIME...MOT...LOC 2213Z 199DEG 13KT 3733 9732
WIND...HAIL 60MPH 1.00IN

$$

BILLINGS
647 
WWUS53 KICT 232224
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT MON MAY 23 2011

KSC191-232245-
/O.CON.KICT.SV.W.0122.000000T0000Z-110523T2245Z/
SUMNER KS-
524 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SUMNER COUNTY UNTIL 545 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BELLE PLAINE...OR 8 MILES NORTHEAST OF WELLINGTON...MOVING NORTH AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BELLE PLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3724 9733 3727 9744 3748 9745 3748 9729
      3747 9715 3724 9715
TIME...MOT...LOC 2224Z 199DEG 13KT 3737 9730
WIND...HAIL 60MPH 1.00IN

$$

BILLINGS
995 
WWUS53 KICT 232228
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
528 PM CDT MON MAY 23 2011

KSC191-232239-
/O.CAN.KICT.SV.W.0122.000000T0000Z-110523T2245Z/
SUMNER KS-
528 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMNER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3724 9733 3727 9744 3748 9745 3748 9729
      3747 9715 3724 9715
TIME...MOT...LOC 2229Z 199DEG 13KT 3739 9729

$$

BILLINGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 1:17 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 23, 1:17 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
117 PM CDT MON MAY 23 2011

.DISCUSSION...

FORECAST CONCERN WITH THIS PACKAGE WILL BE POTENTIAL FOR
SIGNIFICANT SEVERE STORM OUTBREAK ON TUESDAY AND HEAVY RAIN
ISSUES THROUGH WEDNESDAY. STRONG TORNADOES AND LARGE HAIL ARE POSSIBLE.

TONIGHT...
MAIN FOCUS WILL BE ON THUNDERSTORM CHANCES LATE THIS AFTERNOON AND
EVENING. A BOUNDARY WILL BE SETTING UP ALONG THE KS TURNPIKE WHICH
WILL PUT THE SOUTHEAST SECTIONS IN THE WARM SECTOR AND IN THE AREA
WITH HIGHER INSTABILITIES FOR STORMS TO DEVELOP.  AN OUTFLOW
BOUNDARY FROM THE MORNING CONVECTION WILL ALSO BE ALONG THE KS/OK
BORDER.  THIS WILL SERVE AS A TRIGGER MECHANISM FOR STORMS.  LITTLE
HELICITY OR SPIN LOOKS TO OCCUR THIS EVENING WITH THESE STORMS.
THEREFORE...HAIL...WIND...AND HEAVY RAINS LOOK TO BE THE MAIN THREAT.

TUESDAY...
COMPLETELY DIFFERENT STORY FOR STORMS ON TUESDAY.  THIS MIGHT BE THE
BEST SETUP FOR THE AREA IN A WHILE.  THE POSSIBILITY FOR LONG TRACK
TORNADOES WILL EXIST DURING THIS TIME FRAME.

SURFACE LOW WILL BE MEANDERING OVER THE PANHANDLES BEFORE MOVING
EAST DURING THE AFTERNOON. A DRY LINE WILL EXTEND SOUTH INTO
OKLAHOMA WHILE A SURFACE WARM FRONT DRAPES EAST ALONG THE HIGHWAY
400 CORRIDOR AND MOVES NORTH.  AS THE SYSTEM MOVES EAST...A BULGE IN
THE DRY LINE IS FORECAST JUST SOUTH OF THE SURFACE LOW...SO PLENTY
OF LOW LEVEL DYNAMICAL SUPPORT WILL BE PRESENT TO COINCIDE WITH THE
ENHANCED LOW LEVEL HELICITY. AS FOR UPPER SUPPORT...IT WILL BE
PRESENT AS WELL.  WE WILL HAVE GOOD SPEED AND DIRECTIONAL SHEAR
ALONG WITH DIFFLUENT FLOW ALOFT.

RIGHT NOW IT IS LOOKING LIKE WE WILL HAVE SOME STORMS DEVELOP DURING
THE EARLY TO MID AFTERNOON ALONG AND NORTH OF THE SURFACE TRIPLE
POINT WHICH IS SITUATED NORTH OF HIGHWAY 56.  FURTHER TO THE
SOUTH...IT MIGHT TAKE JUST A BIT LONGER TO GET THE STORMS STARTED.
THE PRIME LOCATION SEEMS TO BE SETTING UP RIGHT ALONG THE I35
CORRIDOR FROM MCPHERSON TO THE OK STATE LINE.  THESE STORMS WILL
THEN MOVE TO THE EAST DURING THE EVENING AND AFFECT AREAS TO THE
EAST OF THE FLINT HILLS.

WEDNESDAY...
LOW PRESSURE SYSTEM WILL SLOWLY BE LIFTING TO THE NORTHEAST DURING
THE DAY AND WE WILL STILL EXPERIENCE SOME WRAP AROUND RAIN.  SOME
ISOLATED STORMS ARE POSSIBLE...BUT ARE NOT EXPECTED TO BE SEVERE.

EXTENDED...
VERY LITTLE CHANGE TO THE EXTENDED. A WEAK SYSTEM MOVES THROUGH ON
FRIDAY.  HOWEVER...LITTLE CHANCE FOR PRECIPITATION LOOKS TO BE ON
TAP FOR THE AREA AT THIS TIME. WE WILL HAVE TO MONITOR FOR POSSIBLE
UPDATES THOUGH.  OTHERWISE...A NICE WARMING TREND OCCURS THROUGH THE
TIME FRAME.

CHANCE
&&

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MVFR CIGS ARE EXPECTED TO DEVELOP AND AFFECT MUCH OF THE AREA LATE
TONIGHT INTO TUESDAY MORNING...AS A MOIST SOUTHEAST SURFACE FLOW
DEVELOPS IN ADVANCE OF STRENGTHENING SURFACE LOW ACROSS THE
HIGH PLAINS. ISOLATED TO WIDELY SCATTERED CONVECTION IS EXPECTED
BY LATE THIS AFTERNOON AND EVENING ALONG EITHER THE OLD SYNOPTIC
FRONT ACROSS SOUTH CENTRAL KANSAS...OR REMNANT OUTFLOW BOUNDARY
ACROSS NORTH CENTRAL OKLAHOMA. THEREFORE WILL PLACE VCTS AT KICT
KHUT AND KCNU.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    64  82  61  71 /  50  50  50  50
HUTCHINSON      63  81  59  69 /  50  50  60  60
NEWTON          64  81  60  69 /  50  50  60  50
ELDORADO        65  82  61  70 /  50  50  60  50
WINFIELD-KWLD   66  82  62  73 /  50  50  40  40
RUSSELL         60  77  57  65 /  50  50  70  60
GREAT BEND      61  78  57  66 /  50  50  60  60
SALINA          62  80  59  67 /  50  50  70  60
MCPHERSON       63  80  59  68 /  50  50  70  60
COFFEYVILLE     68  82  65  76 /  60  40  60  50
CHANUTE         66  82  64  73 /  50  40  60  50
IOLA            65  82  63  72 /  50  40  70  60
PARSONS-KPPF    67  82  65  75 /  60  40  60  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 23, 2:58 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
258 PM CDT MON MAY 23 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-242000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
258 PM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM CHANCES WILL BE POSSIBLE THROUGH THE AFTERNOON AND
EVENING HOURS...PRIMARILY TO THE SOUTH OF HIGHWAY 50. THE PRIMARY
THREAT WILL BE HAIL AND HEAVY RAINS WITH THE STORMS THAT DEVELOP.
HOWEVER...A FEW STORMS ALONG THE OKLAHOMA BORDER HAVE THE
POTENTIAL TO BE A BIT STRONGER DUE TO A MORE FAVORABLE
ENVIRONMENT. THESE STORMS WILL HAVE THE POTENTIAL TO ROTATE...
WHICH COULD PRODUCE HAILSTONES UP TO 2 INCHES IN DIAMETER AND
POSSIBLY PRODUCE AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS ARE BECOMING MORE LIKELY TUESDAY AND TUESDAY
NIGHT ACROSS THE AREA WITH TENNIS BALL SIZED HAIL DAMAGING WINDS
TO 60 TO 70 MPH AND EVEN A FEW STRONG TORNADOES. IF A TORNADO
DEVELOPS...IF COULD BE A STRONG LONG TRACK TORNADO.

ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FOR WEDNESDAY WITH A
FEW STRONG THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE FROM MID-AFTERNOON INTO
THIS EVENING...ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, May 23, 3:54 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
354 PM CDT MON MAY 23 2011

KSZ100-232130-
LABETTE-
354 PM CDT MON MAY 23 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE COUNTY...

AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF EDNA...OR 6 MILES SOUTH OF
ALTAMONT...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HAYES
Local storm report, May 23, 4:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             5 W OSWEGO              37.17N 95.20W
05/23/2011  E0.75 INCH       LABETTE            KS   PUBLIC

&&

DUNTEN
Local storm report, May 23, 4:34 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
434 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             8 S WELLINGTON          37.16N 97.40W
05/23/2011  E2.75 INCH       SUMNER             KS   LAW ENFORCEMENT

&&

DUNTEN
Local storm report, May 23, 4:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
443 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             1 S WELLINGTON          37.26N 97.40W
05/23/2011  E1.00 INCH       SUMNER             KS   TRAINED SPOTTER

&&

DUNTEN
Local storm report, May 23, 4:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
452 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             2 W WELLINGTON          37.27N 97.43W
05/23/2011  E1.25 INCH       SUMNER             KS   TRAINED SPOTTER

            REPORT WAS LOCATED AT HIGHWAY 160 AND INTERSTATE 35.

&&

DUNTEN
Local storm report, May 23, 5:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             WELLINGTON              37.27N 97.40W
05/23/2011  E0.88 INCH       SUMNER             KS   EMERGENCY MNGR

            REPORT WAS TAKEN AT THE EOC.

&&

DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 5:33 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk57 min
May 23, 5:53 AM CDTSevere Thunderstorm WarningICTChautauqua67 min
May 23, 6:26 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson44 min
May 23, 6:50 AM CDTSevere Thunderstorm WarningICTMontgomery55 min
May 23, 6:52 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho53 min
May 23, 7:12 AM CDTSevere Thunderstorm WarningICTLabette63 min
May 23, 7:37 AM CDTSevere Thunderstorm WarningICTMontgomery53 min
May 23, 7:49 AM CDTAreal Flood WarningICTMontgomery5 hr
May 23, 7:59 AM CDTAreal Flood WarningICTLabette6 hr
May 23, 2:31 PM CDTSevere Thunderstorm WarningICTLabette44 min
May 23, 3:18 PM CDTAreal Flood WarningICTLabette22 hr
May 23, 4:06 PM CDTSevere Thunderstorm WarningICTLabette9 min
May 23, 4:21 PM CDTSevere Thunderstorm WarningICTCowley, Sumner39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.